Accessibility navigation

Fibonacci numbers: finite and infinite series

Glaister, P. (1996) Fibonacci numbers: finite and infinite series. International Journal of Mathematical Education in Science and Technology, 27 (3). pp. 429-441. ISSN 0020-739X

Full text not archived in this repository.

To link to this item DOI: 10.1080/0020739960270314

Item Type:Article
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:23536
Publisher:Taylor & Francis

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation